For adults. Acetaminophen 500 mg. Pain reliever/Fever reducer Compare to the active ingredient in Extra Strength Tylenol Caplets (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., McNeil Consumer Healthcare Division, owner of the registered trademark Extra Strength Ty...
(015040) Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Excedrin Migraine Pain Reliever Caplets, 300 Count (3933) Midol Complete 500mg Acetaminophen Caplet, 2/Pouch, 30 Pouches/Box (64458) First Aid Only Ibuprofen Tablets...
Pain Reliever & Fever Reducer 500 mg Caplets 超值好货。最新爆款商品折扣 强效止痛+退烧药 500 mg 100粒 10.49 北美省钱快报抢好货, 每日必抢都在这里
Pain Reliever.Helps relieve tough pain.Paracetamol 500mg and Caffeine 65mgLower back pain.Good for muscle pain, headaches, toothaches and other pain.Relief of Rheumatic pain.Clinically proven as effective strong pain treatment.JUMBO BOX (180 tablets). Share Hurry up! Only 5 item(s) left in...
Pain Reliever/Fever Reducer, 500mg, Extra Strength - 225 ct 超值好货。最新爆款商品折扣 泰诺加强型退烧止疼片 225粒 19.99 北美省钱快报抢好货, 每日必抢都在这里
Advil Pain Reliever and Fever Reducer Coated Caplets, Ibuprofen 200Mg Pain Relief, 100 Count 90564.7 out of 5 Stars. 9056 reviews Save with Tylenol Extra Strength 500mg Acetaminophen Caplets, Travel Size, 10 Ct ...
Sleep Aid, 100 ea 1Tylenol PM Extra Strength Pain Reliever Nighttime Sleep Aid - 225 Caplets 1Theraworx Muscle Cramps Spray, Helps Relieve Muscle Cramps and Spasm, with Magnesium Sulfate, 7.1 oz 24Equate Extra Strength Pain Reliever PM, Acetaminophen 500 mg & Diphenhydramine HCL 25 mg, 24 ...
Acetaminophen USP 500 mg - Diphenhydramine hydrochloride USP 25 mg tabletACETAMINOPHEN 160 mg in13600 mg,ASCORBIC ACID 50mg in 13600 mg,CHLORPHENIRAMINE 1 mg in 13600 mg ,MALEATE powder, for solution What is paracetamol ? Paracetamol (acetaminophen) is a pain reliever and a fever reducer....
aspirin (nsaid*)*nonsteroidal anti-inflammatory drug 81.0mg Purpose Pain reliever Uses for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing imm...
PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct 超值好货。最新爆款商品折扣 止痛助眠药丸, 100 ct 11.77 北美省钱快报抢好货, 每日必抢都在这里